# SDR SWAA2013012811922

- Difficulty date: January 13, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6555885
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FACE OF SHEAR WEB LOCATED BETWEEN BSTA 767 TO BSTA 787 AT S-17R.  REPLACED SHEAR WEB LOCATED BETWEEN BSTA 767 TO BSTA 787 AT S-17R IAW SRM B737-300 51-10-02-0G-0 PAGE 8 PARAGRAPH 8 AND SRM 51-40-02 AND DRAWING 65-55885.
